RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 232, Pages 144–155 (Mi tm209)  

This article is cited in 7 scientific papers (total in 7 papers)

Boundary Control of Spherically Symmetric Oscillations of a Three-Dimensional Ball

V. A. Il'in


Abstract: The problem of boundary control of radially symmetric oscillations of a 3-ball that are described by a wave equation whose solutions $u(r, t)$ admit the existence of finite energy at every moment of time is studied. The state of an oscillating ball at every fixed moment of time $t$ is characterized by a pair of functions $\{ u (r, t), u_t (r, t) \}$. A minimal time interval $T$ is determined that is sufficient for changing an arbitrary initial state $\{ u (r, 0), u_t (r, 0) \}$ of the oscillation process to an arbitrary preset state $\{ u (r, T), u_t (r, T) \}$ with the use of a boundary control on the ball surface.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 138–149

Bibliographic databases:
UDC: 517.984.5
Received in October 2000

Citation: V. A. Il'in, “Boundary Control of Spherically Symmetric Oscillations of a Three-Dimensional Ball”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 144–155; Proc. Steklov Inst. Math., 232 (2001), 138–149

Citation in format AMSBIB
\Bibitem{Ili01}
\by V.~A.~Il'in
\paper Boundary Control of Spherically Symmetric Oscillations of a~Three-Dimensional Ball
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 144--155
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851445}
\zmath{https://zbmath.org/?q=an:1032.93028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 138--149


Linking options:
  • http://mi.mathnet.ru/eng/tm209
  • http://mi.mathnet.ru/eng/tm/v232/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Il'in V.A., “A boundary control of spherically symmetric oscillations of a ball under the condition of the existence of finite energy”, Dokl. Math., 68:2 (2003), 211–215  mathnet  mathscinet  zmath  zmath  isi
    2. Belotserkovskii O.M., Emel'yanov S.V., Korovin S.K., Maslov V.P., Moiseev E.I., Nikol'skii S.M., Osipov Y.S., Sadovnichii V.A., Samarskii A.A., Shemyakina T.K., “Vladimir Aleksandrovich Il'in (A tribute in honor of his seventy-fifth birthday)”, Differ. Equ., 39:5 (2003), 609–613  mathnet  crossref  mathscinet  zmath  isi
    3. Borovskikh A.V., “Formulas of boundary control of an inhomogeneous string. I”, Differ. Equ., 43:1 (2007), 69–95  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Sergeev S.A., “On the optimal boundary control of vibrations of a spherical layer”, Differ. Equ., 45:10 (2009), 1514–1525  crossref  zmath  isi  elib  scopus  scopus
    5. Hasanov K.K., Gasumov T.M., “Minimal Energy Control for the Wave Equation with Non-Classical Boundary Condition”, Applied and Computational Mathematics, 9:1 (2010), 47–56  mathscinet  zmath  isi
    6. Kurkina A.V., “Problem of Radially Symmetric Vibrations of a Three-Dimensional Ball and Its Optimization”, Dokl. Math., 89:3 (2014), 331–334  crossref  mathscinet  zmath  isi  elib  scopus
    7. Kurkina A.V., “Optimization of boundary displacement control of radially symmetric vibrations of a three-dimensional ball”, Differ. Equ., 51:11 (2015), 1449–1460  crossref  mathscinet  zmath  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:257
    Full text:94
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020